# SDR E07A20150424001

- Difficulty date: April 23, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N609LS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20134
- Aircraft time: 1,862 hours, 1,245 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 1005354142007
- Condition: Chafed
- Location: Hydraulic Sys
- Part time: 1,862 hours, 1,245 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

AT APPROX 19:30Z N609LS LANDED WITH LT HYD FAILURE.  HAD TO MANUALLY EXTEND THE GEAR, THEN MADE A UNEVENTFUL LANDING.  DETERMINED A HYD LINE GOING TO LT HYD POWER PACK HAD A HOLE CHAFED IN IT.
